# SDR VNAA9806018

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 30VR1107
- Condition: Failed
- Location: Rt Nacelle
- Part time: 77,414 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A HIGH OIL TEMPERATURE WARNING MESSAGE OCCURED FOR THE RIGHT HAND ENGINE, DURING THE TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND OIL COOLER DOOR THERMAL VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-32-01.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
